# SDR CALA2023103103240

- Difficulty date: October 28, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N23721
- Make and model: Boeing 737724
- Aircraft serial: 28940
- Aircraft time: 77,806 hours, 28,255 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Hub Cap
- Part number: UNKNOWN
- Part serial: NA
- Condition: Missing
- Location: Lh Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG HUB CAP MISSING/BROKEN NO FURTHER DAMAGE NOTED APART FROM MISSING HUBCAP. REMOVED PLACED ON CDL. REMAINING PIECES FROM HUBCAP. DISPATCH DESK: 38   NAME: JL  DATE: 28-OCT-23- TOMC APPROVED UPON INSPECTION, FOUND CENTRE CAP OF HUB CAP DAMAGED WITH MOST PARTS MISSING. SEE PIC. INSTALLED LEFT MLG HUB CAP REF 32-45-11
